# SDR UALA2011052502550

- Difficulty date: May 24, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 77,752 hours, 12,484 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 582213
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LH AFT MED EMERGENCY EXIT IDENTIFIER AND FLOOR STRIP NEXT TO LAV INOPERATIVE. REPLACED BATTERY PACK PER MM, OP CHECKS NORMAL.
